# SDR UPS09654807

- Difficulty date: February 10, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 32,400 hours, 9,956 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T02212
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - L/E LES 675 UPPER FIXED SUPPORT AFT BRACKET FOUND CRACKED.  CRACK 1 INCH LENGTH.  RT WING - L/E LES 675 UPPER FIXED SUPPORT AFT BRACKET REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02.
